# SDR DLM88991918

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903DL
- Make and model: Doug MD-88
- Aircraft serial: 49534
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Fwd Galley
- Component: 50459
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO MKE ON FLT 1872/28, THE FLT CREW REPORTED BURNING SMELL IN FWD GALLEY.  FOUND FOOD BOILED OVER IN OVEN, NO VISIBLE SMOKE OCCURRED.  CLEANED OVEN.
